# SDR AALA20071501

- Difficulty date: August 11, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Failed
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY SLIDE AT AFT SERVICE DOOR HANDLE HOOK AND LOOP INOPERATIVE.  REPLACED EMERGENCY SLIDE AT AFT SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
